# SDR SIMA20180309002

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME FORWARD L SHAPE HAS CORROSION ON THE BOTTOM EDGE. REPAIRED THE DOOR FRAME FWD L SHAPE IAW SRM 53-31-04.
